EconPapers    
Economics at your fingertips  
 

Convergence of Mann and Ishikawa Iterative Processes for Some Contractions in Convex Generalized Metric Space

Youness El Kouch, Jamal Mouline and Devendra Kumar

Abstract and Applied Analysis, 2022, vol. 2022, 1-11

Abstract: In this paper, we consider a JS metric space endowed with convexity structure, which will allow us to examine and study convergence of Mann iteration and Ishikawa iteration for Banach type and Chatterjea type contractions defined on JS metric space.

Date: 2022
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2022/3168414.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2022/3168414.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:3168414

DOI: 10.1155/2022/3168414

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:3168414